Open Access
September, 1949 A Generalization of Wald's Fundamental Identity
Gunnar Blom
Ann. Math. Statist. 20(3): 439-444 (September, 1949). DOI: 10.1214/aoms/1177729996


The fundamental identity is generalized to the case of independent random variables with non-identical distributions. The conditions for the validity of the differentiation of the identity are discussed. The results given in [1], [2], and [3] are obtained as special cases.


Download Citation

Gunnar Blom. "A Generalization of Wald's Fundamental Identity." Ann. Math. Statist. 20 (3) 439 - 444, September, 1949.


Published: September, 1949
First available in Project Euclid: 28 April 2007

zbMATH: 0035.08203
MathSciNet: MR31671
Digital Object Identifier: 10.1214/aoms/1177729996

Rights: Copyright © 1949 Institute of Mathematical Statistics

Vol.20 • No. 3 • September, 1949
Back to Top